MAUDE Adverse Event Report: ARTHREX, INC. DISP KIT, CURVED, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISP KIT, CURVED, KNOTLESS HIP FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device not returning.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.
 
Event or Problem Description
On 10/28/2022, it was reported by a sales representative via email that an ar-3638dhc fibertak curved drill guide was extremely tight and an ar-3636h self bunching 1.8 knotless hip fibertak would not cinch down all the way.This was discovered during a procedure on (b)(6) 2022.Additional information requested.

Brand Name
DISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19488409
Report Number1220246-2024-05321
Device Sequence Number7164967
Product Code LXH
UDI-Device Identifier00888867295544
UDI-Public00888867295544
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP KIT, CURVED, KNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638DHC
Device Lot Number14796034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown